# SDR FDEA200912314575

- Difficulty date: December 31, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5755 · Spoilers
- Part: Spar
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHORD ANGLE FALSE SPAR AT NR 7 SPOILER ATTACH  FITTING WBL 118 RT WING T/E.  CUT OUT LT FALSE SPAR WEB AT NR 7 SPOILER ACTUATOR ATTACH FITTING AND ANGLE IAW DWG NR SR27-57-038 REV C. FABRICATED REPAIR ANGLES, CHORD, WEB, STRAP & WEB DOUBLER IAW DWG NR SR27-57-038.  INSTALLED CHORD, ANGLES, STRAP, WEB DOUBLER IAW DWG NR SR27-57-038 REV C, AND SRM 51-30-2.
